Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes excessive hunger while on Ranitidine or Omeprazole?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5068 Questions

default
Posted on Mon, 20 Mar 2017 in Mental Health
Question: Ive been getting the shakes like I am hungry, but I have just eaten. I have been under a lot of stress lately.
doctor
Answered by Dr. Seikhoo Bishnoi 27 minutes later
Brief Answer:
Antacids can help you

Detailed Answer:
Hello thanks for asking from HCM

Due to excessive stress you are getting the symptoms. If you are having symptoms like you are hungry then for some time drugs like antacids can help.

You can take Ranitidine or Omeprazole and this will help you calm you. This will reduce the symptoms like shakes as if you are hungry. If symptoms persist then visit a doctor for help.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Ranitidine

doctor1 MD

I have been on prednisone for almost a year for Hashimoto s Encephalopathy and just finally took my last dose last week. I am a 51yr. old female, 5 ft. about 200 pounds. I have a small hiatal hernia and GERD . I have been taking two 20mgs priloesec twice a day for that last 9 months and haven t had much heartburn and now since I stopped taking the prednisone I have been experiencing a burning sensation in my stomach after eating. I thought it odd that I would have this after stopping the prednisone. My doctor said to also take Zantac but it doesn t seem to help. Why would I suddenly have this burning (it doesn t usually burn in my chest) now that I ve stopped the prednisone. Can Prilosec stop working? Should I try something else?

doctor1 MD

My child has been sick for about a week. Took him to to doctor 2 days ago for a mild fever at school, vomited once, and been constantly complaining about stomach ache. Doc suggested Zantac, and said it was just a bug it will go away quickly. STILL he has stomach aches, never hungry, lots of diarrhea, no fever, and also has rash/dry skin on his back, by his arm pits.... On both sides. looks weird, not sure if related. He just seems to be getting worse. What do we do?

doctor1 MD

I m 60 yrs. old, 178lbs and pretty good health. The following symtoms I have a tickle in my throat which leads to a cough watery eyes with pressure, runny nose, clearing throat and sometimes hoarseness. I drink water and eventually stops. I have been to ENT doctor.(which recommended having an endoscopy). I have had an endoscopy, which the Dr. mentioned Barett s esophagus (no cancer). I m on Nexium 40 mg since March but then started feeling a lump in my throat everytime I swallowed. I went back to ENT Dr. (no lump to be seen) but said the symtoms I mentioned sound like LPR Reflux (given a booklet) and yes I have about (4) symtoms. Now I m also on Zantac 150 MG. I don t see much change with all the medicine. I had/have NO SYMTOMS at all of heartburn, acid coming up, burping etc. right from the beginning just a chronic cough which lead to the ENT Dr. which lead to so on so forth. I m leary of staying on any medication for a long period of time, especially PPI s. What possibly do you think my condition may be and what is your thought about the medications. Thank you Patrice

doctor1 MD

Hello, I suffered from chronic hives for 71/2 years. I would have multiple outbreaks each year that only subsided after several weeks of prednisone (as much as 60 mg with a taper). i also was on multiple antihistamines to include: fexofenadine montelukast, doxepin, cetirizine and ranitidine. For the last 3 years I was finally hive free but was taking cetirizine BID and had occasional itching episodes but no hives. This past Fall I was diagnosed with osteoporosis after an arm fracture. I started on alendrolate 70mg/week in late Nov. In late January I started with a hive outbreak. I started with all the usual meds as well as prednisone. I did a taper and was down to 10mg/day but each time I tried to stop, I would have more hives. Finally after being on the prednisone for 6 weeks, at my ENT doctors recommendation I stopped it anyway. So now I have been waking up most days with hives, some days just a few, others with many. I am extremely frustrated. Hives won t kill you but they do make you miserable. The only things that have changed since Nov. were a thyroid medication dose adjustment and initiation of alendrolate. an the alendrolate be the cause of this outbreak? Are there any alternatives to the alendrolate that would not have the same result?

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

69 year old male - for two months I have had excess mucus in my throat. i particularly notice it at night and often start swallowing to try to get rid of the mucus - very disruptive of sleep. I have been taking Mucinex (2-4 tablets/day) for the...